# SDR DALA1154689881

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 3,003 hours, 2,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FIRST CLASS EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERIES PER AMM.  AIRCRAFT OK FOR SERVICE.
